# SDR UIEA200400034

- Difficulty date: March 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Engine: Ge CF650E2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51291009
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AT APPROXIMATELY 10,000 FT, NR 2 ENIGNE 'A' LOOP WAS INDICATING 7 UNITS, 'B' LOOP INDICATING 2.5.  COMPLETED FHB 3.26.10 PROCEDURES NACELLE TEMPERATURE INDICATION ABNORMAL.  RETARDED THROTTLE NO CHANGE, 30 SECON LATER 'A' LOOP INDICATES 9 PLUS, 'B' LOOP FLUCTUATES BETWEEN 2.5 AND 7.5.  ENGINE FAILURE SHUTDOWN CHECKLIST ACCOMPLISHED.  NR 2 ENGINE 'B' LOOP FOUND CHAFFING WIRES.  REPAIRED WIRES AS PER SWPM 20-20-00 AND OPERATION CHECK SATISFACTORY AS PER MM 26-01-00.  (M)
